# SDR CA151117013

- Difficulty date: November 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PT6C67C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE COMPLETING THE FLIGHT AND PERFORMING THE PARKING SPOT CHECKLIST, THE ENGINE MODE SWITCHES, WERE SELECTED TO IDLE AND THE CREW IMMEDIATELY RECEIVED A NR 2 DC GENERATOR CAUTION MESSAGE FOLLOWED BY ENGINE OUT AURAL MESSAGE.  THE COMPRESSOR SPEED, NG, WAS OBSERVED TO BE 38 PERCENT AND DECREASING WHILE THE ENGINE TEMPERATURE WAS INCREASING.  THE NG THEN BEGAN TO INCREASE SLOWLY AND SO DID THE TEMPERATURE. THE PILOT SHUT THE ENGINE DOWN USING THE MODE SWITCH, WHICH RESPONDED NORMALLY.  AFTER SHUTTING DOWN THE NR 1 ENGINE AND SECURING THE ACFT, THE GROUND STAFF TOLD THE CREW THAT THEY HAD OBSERVED A PLUME OF SMOKE FROM THE NR 2 ENGINE AND ALSO HEARD A GRINDING SOUND. TROUBLESHOOTING IS ON-GOING.
